Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

For those taking monthly progesterone

Posted by on Mar. 2, 2011 at 8:51 AM
  • 1 Replies
I take an 11 day cycle of progesterone every month to get AF to start; I just spot for months on end with no actual AF without it. But since I've been on it, my AF has been the heaviest and worst it's EVER been, and each month seems to get worse than the one before. Not to get way tmi, but I am shocked at the amount of blood I've lost in the last 2 days alone, and it's honestly kind of freaking me out. Does this happen to anyone else while on progesterone? My doc warned me it could be heavy, but this time is ridiculous!
Posted on CafeMom Mobile
by on Mar. 2, 2011 at 8:51 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
corrinacs
by Ruby Member on Mar. 2, 2011 at 9:14 AM

Hey,

I know that progesterone did make my periods a hint heavier, but i have normal periods. Has your doctor investigated WHY you are having spotting all the time?  That seems a little unusual.  Its probably the same reason why the progesterone made your periods heavier.

Good luck honey!!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)